# SDR 01FDEA00134

- Difficulty date: February 16, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT L1 FRONT WINDOW IS CRACKED.  WINDOW HEAT CAUSES ARCHING AND FURTHER CRACKING.  OUTER PANE APPEARS TO BE MOST AFFECTED.  WINDOW HEAT IS INOP.  *S/D*  REMOVED AND REPLACED L1 WINDOW AND HEAT CONTROLLER REF MM 30-41-013-5, 56-11-011-4.  SEALED AND INSTALL WIPER ON L1 WINDOW MM 56-11-011-4.
